# SDR C2XA99IA223

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AC0A
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS WOULD NOT EXTINGUISH.  MAINTENANCE CLEANED THE FLIGHT ATTENDANTS PUSH BUTTON SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
